# SDR DXTA200400249

- Difficulty date: February 20, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N379QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600479
- Aircraft time: 5,192 hours, 4,293 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838426
- Part serial: 841175
- Condition: Failed
- Location: Air Con
- Part time: 3,165 hours, 2,665 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

AFTER LANDING AT SLC, DURING SHUTDOWN COCKPIT FILLED WITH THICK HEAVY SMOKE.  FOUND AIR CYCLE MACHINE TO BE AT FAULT, REMOVED DEFECTIVE ACM AND INSTALLED OVERHAULED UNIT IAW HAMILTON STANDARD AND CESSNA 560 MM CHAPTER 21-50-03 PG 201 & 202, OPS CHECKS GOOD.
